# SDR SWIA202056733

- Difficulty date: December 16, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AVIONICS BAY DOOR SURROUND: JOINT PLATE ON THE FS364 FRAME AND STGR25L LONGERON IS CORRODED (MARKED).   (C-CHECK) RO 3/8/2021    REPLACED A-BAY DOOR SURROUND JOINT PLATE WITH A NEW ONE. REF: CRJ-700 SRM 51-42-21-001-001-A01, REO-670-53-21-1934 REV -- DATE 2021-01-25 & DWG SH670-32070 REV. NC / COMPLIED WITH SKY WEST TASK CARD 51-900-1002-SKY. / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
